# SDR SWAA2025050620938

- Difficulty date: April 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK AT BS540; BS578+4; BS706; AND BS727+6 RBL25 WL208<[01] FAULT RAISED IN ERROR (FAULT WAS RAISED IN ERROR AND IS BEING CLOSED);[02] VERIFIED CORRECTIVE ACTION 1
